Discrete symmetries and nonlocal reductions


GÜRSES M., Pekcan A. , ZHELTUKHIN K.

PHYSICS LETTERS A, vol.384, no.3, 2020 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 384 Issue: 3
  • Publication Date: 2020
  • Doi Number: 10.1016/j.physleta.2019.126065
  • Title of Journal : PHYSICS LETTERS A
  • Keywords: Integrable systems, Scale symmetries, Discrete symmetries, Nonlocal reductions, NONLINEAR SCHRODINGER-EQUATION, INVERSE SCATTERING TRANSFORM, DE-VRIES EQUATION, SOLITON-SOLUTIONS

Abstract

We show that nonlocal reductions of systems of integrable nonlinear partial differential equations are the special discrete symmetry transformations. (C) 2019 Elsevier B.V. All rights reserved.